Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hair loss, was down with typhoid and malaria - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Doctor :   Hi,
User :   just had one query
User :   I have started losing a lot of hair recently
Doctor :   yes , please
Doctor :   Since when is this happening ?
User :   i was down with typhoid and malaria in November
User :   and since then
Doctor :   ok, about how much hair do you loose per day ?
User :   is it a side effect?
Doctor :   Not the side effect , but could be due to lack of proper nutrition
User :   so what can i do to reduce it
Doctor :   Its simple that you have to improve your diet with fruits ( specially ones eaten with peel )
Doctor :   and take protein supplements ( containing keratin)
Doctor :   and shal i advice you a medical remedy for the same
User :   please
Doctor :   MINOXIDIL 5% solution massaged to the scalp is the best and safe treatment
User :   ok. Apply it everyday?
Doctor :   do apply it alternate days and for 1 month you will surely see the difference
User :   ok..
User :   thanks alot
Doctor :   You are welcome
Doctor :   thanks for consulting me
User :   thank you
Doctor :   Bye for now
Doctor :   take care
User :   BYe
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor